# SDR AALA201912179001

- Difficulty date: December 11, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 30,913 hours, 12,470 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 6697
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT ROTATION A MUSTY SMELL BECAME OBVIOUS WITH AN ACCOMANYING HAZE THROUGHOUT THE COCKPIT AND  CABIN. HAZE DISAPATED WITHIN A FEW MINUTES. REPLACED L/H AIR CYCLE MACHINE IAW AMM 21-51--04.
